MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. POLY 0DG LINER 36MM GRP D A-CLASS® IMPLANT PARTNER; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. POLY 0DG LINER 36MM GRP D A-CLASS® IMPLANT PARTNER; HIP COMPONENT
Model Number DLXPGD36WD
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, disassociation of poly liner from shell.Revision procedure entailed removing the femoral head and disassociated poly liner.The shell was well affixed so the dr.Proceeded with inserting a dual mobility metal liner with the appropriately sized liner, dual mobility insert, and appropriate ceramic 28mm head non-revised products: product id: dbfpgd52 dynasty® bf shell primary 52mm group d/ lot no.: 1955983/ qty: 1 product id: prglcls1 profemur® gladiator® classic plasma size 1 straight neck/ lot no.: 1936519/ qty: 1.
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.

Brand Name
POLY 0DG LINER 36MM GRP D A-CLASS® IMPLANT PARTNER
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key20313870
Report Number3010536692-2024-00448
Device Sequence Number8005133
Product Code LZO
UDI-Device IdentifierM684DLXPGD36WD1
UDI-PublicM684DLXPGD36WD1
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K140043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberDLXPGD36WD
Device Catalogue NumberDLXPGD36WD
Device Lot Number1909826
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/26/2024
Supplement Report FDA Received Date11/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale
Patient Weight92 KG